Vol. 2, No. 3, 1952

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A diophantine property of the Fuchsian groups

Joseph Lehner

Vol. 2 (1952), No. 3, 327–333
Mathematical Subject Classification
Primary: 10.0X
Milestones
Received: 3 December 1951
Published: 1 September 1952
Authors
Joseph Lehner